# SDR SWAA2022031571061

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD SERVICE DOOR MOP SILL AT B.S. 328+10; R.B.L. 60. / [01] SRM 53-10-15-0I-2 FOR IDENTIFICATION AND SRM 53-10-15-1A-1 FOR ALLOWABLE DAMAGE ARE APPLICABLE;[02] REMOVED CORROSION AT DISCREPANCY AREA;FOUND OUT OF LIMIT; THE MATERIAL REMOVED EXCEEDS LIMITS PER SRM 53-10-15-1A-2 FIGURE 103 DETAIL G. TOOL USED:  ID: ATS1672  S/N: 65092939  DUE: 03/2022;[03] VERIFIED CORRECTIVE ACTION ENTRIES 1. AND 2.  INNER CORD;[04] REMOVED FWD SERVICE DOOR MOP SILL FROM BS-259.5 TO BS-360; RBL 60; PER SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED NEW FWD SERVICE DOOR MOP SILL IAW SRM 51-40-05-0G-0 AND DRAWING#141A8315;[06] OK TO INSTALL NEW MOP SILL ON FORWARD SERVICE DOOR RBL 60.;[07] VERIFIED CORRECTIVE ACTION #5 AND #6;[08] INSTALLED FWD SERVICE DOOR MOP SILL IAW SRM 51-40-02-0G-0 AND DRAWING# 141A8310 AND 140A9810.;[09] VERIFIED CORRECTIVE ACTION #8;[10] ALL REQUIRED MAINTENENCE ACTIONS ARE COMPLETED REQUEST FINAL BUYOFF;[11] VERIFIED TASK COMPLETE
